# SDR DALA2018071304469

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 59,930 hours, 7,637 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ATB - ON FLIGHT 472/09 JFK - LAX RETURNED TO JFK DUE TO SMOKE IN THE CABIN. EMERGENCY DECLARED. REPLACED ACM AND REHEATER.
